I started getting a rash after my doctor increased my dose to twice a day.
Can flomax cause a rash or hives?
Added 1 Oct 2010:
I was treated for scabies 1 week ago, but I still have a rash. I started increasing flomax about 2 weeks ago. My doc gave me a steriod shot yesterday, and the rash was a lot better, but came back in the morning. The doc told to keep taking the flomax. He also gave a prescription for prednisone.
1 Oct 2010
There are a number of side effects with Flomax that you should immediately report to your doc, including, but not limited to: Signs of an allergic reaction, including an unexplained skin rash, itching, hives, unexplained swelling, wheezing, or difficulty breathing or swallowing. Take care, all the best.
- Flomax Information for Consumers
- Flomax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flomax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking amoxicillan for about a week and have developed a severe rash or hives. I've stopped taking the med (for viral infection) but ...
1 answer • 26 Sep 2009
Once monthly Faslodex shots were started in Feb. 2010. I now have a very itchy rash on my chest. It is starting on my ankle. Is it possible that this ...
1 answer • 27 Sep 2010
I was on it 3 weeks and my skin went crazy. I had to come off the drug. Not sure if it's the Neurontin or drugs from epidural injection. Thanks, ...
1 answer • 17 May 2011
... means. redness of the skin is on his face chest stomach back arms and neck.. everywhere i go they simply state to give benadryl i have not seen ...
1 answer • 25 Jan 2012
I am having an allergic reaction to this medicine and have hives/a rash all over my body. It has been 10 days since I stopped taking this medicine ...
0 answers • 20 Apr 2013